# SDR HNAA2012121001092

- Difficulty date: December 10, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 44,247 hours, 52,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY PATH LIGHT AT ROW 5.  REMOVED AND REPLACED BULB FOR EMERGENCY PATH LIGHT AT ROW 5 AND SECURED LENS COVER.
